# SDR AALA20011426

- Difficulty date: July 16, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS STATION 642 TO 755 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT CEILING LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
